# SDR QXEA2024040800096

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 15,180 hours, 10,112 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG160
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 15,177 hours, 10,110 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ENG 2 FADEC FAULY" EICAS MSG DISPLAYED ON ROLL OUT. REMOVED FROM SERVICE. R+R #2 FADEC REF GE LMM 73-00-00-800-801. OPS TEST GOOD. "ENG 2 FADEC FAULT" NO LONGER DISPLAYED ON EICAS. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
